Traces of shearlet coorbit spaces on domains

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Dahlke S, Jahan Q, Schneider C, Steidl G, Teschke G
Zeitschrift: Applied Mathematics Letters
Jahr der Veröffentlichung: 2019
Band: 91
Seitenbereich: 35-40
ISSN: 0893-9659


Abstract

We study traces of certain subspaces of shearlet coorbit spaces on smooth domains in R-d with d = 2,3. Our results are based on embedding theorems into Besov spaces which enable us to establish embedding relations of traces on the boundary of these domains. (C) 2018 Elsevier Ltd. All rights reserved.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Schneider, Cornelia Dr.
Lehrstuhl für Angewandte Mathematik (Wissenschaftliches Rechnen)


Einrichtungen weiterer Autorinnen und Autoren

Indian Institute of Technology IIT Mandi
Philipps-Universität Marburg
Technische Hochschule Mittelhessen - University of Applied Sciences
Technische Universität Kaiserslautern


Zitierweisen

APA:
Dahlke, S., Jahan, Q., Schneider, C., Steidl, G., & Teschke, G. (2019). Traces of shearlet coorbit spaces on domains. Applied Mathematics Letters, 91, 35-40. https://dx.doi.org/10.1016/j.aml.2018.11.019

MLA:
Dahlke, S., et al. "Traces of shearlet coorbit spaces on domains." Applied Mathematics Letters 91 (2019): 35-40.

BibTeX: 

Zuletzt aktualisiert 2019-12-03 um 08:38

Link teilen